p molino riemannian foliations

On riemannian foliations with minimal leaves

p. 163-176 Suivant no. 1 On riemannian foliations with minimal leaves Lopez, Jesús A. Alvarez Annales de l''Institut Fourier, Tome 40 (1990) no. 1, pp. 163-176. Résumé Abstract Pour un feuilletage riemannien, on utilise la topologie de la suite spectrale ...

Riemannian Foliations (Progress in Mathematics): Molino: …

Riemannian Foliations (Progress in Mathematics) Softcover reprint of the original 1st ed. 1988 Edition by Molino (Author) See all formats and editions Hide other formats and editions Price New from Used from Hardcover "Please retry" $25.99 $349.99 $25.00 $89 ...

TOPOLOGICAL DESCRIPTION OF RIEMANNIAN FOLIATIONS WITH

Riemannian foliations occupy an important place in geometry. An excellent survey is A. Haefliger''s Bourbaki seminar [6], and the book of P. Molino [13] is the standard refer-ence for Riemannian foliations. In one of the appendices to this book, E. Ghys proposes

Introduction

lar Riemannian foliations, de ned by P. Molino, [Mol88], include as subclasses many famous foliations in Riemannian geometry, like the isoparametric foliations, and have been actively investigated recently from geometric, topological, analytic and algebraic points ...

Singular Riemannian Foliations | Semantic Scholar

This is a typical example of a singular Riemannian foliation. The global geometry of Riemannian foliations that we depicted in the last chapter leads us naturally to consider "singular" Riemannian foliations.

MPG.eBooks

Riemannian Foliations |h Elektronische Ressource |c by Molino 250 |a 1st ed. 1988 260 |a Boston, MA |b Birkhäuser Boston |c 1988, 1988 300 |a XII, 344 p |b online resource 505 0 |a ...

Progress in Mathematics Ser.: Riemannian Foliations by …

item 3 Progress in Mathematics: Riemannian Foliations 73 by Molino (2012, Paperback) - Progress in Mathematics: Riemannian Foliations 73 by Molino (2012, Paperback) $115.12 Free shipping

Introduction

lar Riemannian foliations, de ned by P. Molino, [Mol88], include as subclasses many famous foliations in Riemannian geometry, like the isoparametric foliations, and have been actively investigated recently

p molino riemannian foliations

p molino riemannian foliations, p molino riemannian foliations TOPOLOGICAL DESCRIPTION OF RIEMANNIAN FOLIATIONS, is A Haefliger''s Bourbaki seminar [6], and the book of P Molino [13] is the standard, is more useful to generalize topological properties ...

Totally Geodesic Foliations and sub-Riemannian Geometry

Totally Geodesic Foliations and sub-Riemannian Geometry Gianmarco Vega-Molino, Ph.D. University of Connecticut, 2020 ABSTRACT In this thesis, we examine the theory of sub-Riemannian geometries arising as transversal distributions to totally geodesic

Foliated g-structures and riemannian foliations | SpringerLink

 · P. Molino, Feuilletages de Lie à feuilles denses,Séminaire de Géométrie Différentielle 1982–83, Montpellier [18] P. Molino, Riemannian Foliations, Progress in Math. vol 73, …

Conlon : Review: Philippe Tondeur, Foliations on …

Conlon, L. Review: Philippe Tondeur, Foliations on Riemannian manifolds, and Pierre Molino, Riemannian foliations. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 583--588. https://projecteuclid /euclid.bams/1183555919

PIERROTS THEORE M FOR SINGULAR RIEMANIAN FOLIATIONS

Riemannian foliations), cf. [3] and [4] . Assume that the manifold M is compact and connected (or the metric is ... have holonomy. P. Molino demonstrated that the sets Ek or rather their connected components are submanifolds of M and C Ui<k Ei. Note that for i ...

Riemannian Foliations (Progress in Mathematics): Molino: …

Buy Riemannian Foliations (Progress in Mathematics) on Amazon FREE SHIPPING on qualified orders Riemannian Foliations (Progress in Mathematics): Molino: 9781468486728: Amazon : Books Skip to main content

RIEMANNIAN FOLIATIONS AND MOLINO''S CONJECTURE

P. Molino, Riemannian foliations, Progress in Mathematics vol. 73, Birkh¨auser Boston 1988. Marcos Martins Alexandrino, Instituto de Matem´atica e Estat ´ıstica, Universidade de Sao Paulo (USP), Rua do Mat ˜ao, 1010, Bloco A, 05508 090, Sao Paulo, Brazil 1 ...

Lie algebroids, gauge theories, and compatible …

Riemannian Foliations. Progress in Mathematics 73, Birkhäuser, Boston, 344 pp P. Molino [21] The fundamental equations of a submersion B. O''Neill Michigan Math.J. 13 (1966) 459-469 [22] Théorie de Lie pour les groupoides différentiables. Calcul différentiel ...

Riemannian Foliations Molino

Découvrez et achetez Riemannian Foliations

Riemannian Foliations | SpringerLink

Introduction. Foliation theory has its origins in the global analysis of solutions of ordinary differential equations: on an n-dimensional manifold M, an [autonomous] differential equation is defined by a vector field X ; if this vector field has no singularities, then its trajectories form a …

Totally Geodesic Foliations and sub-Riemannian Geometry

Background Connections on Foliations H-type foliations Comparison theorems Ongoing Research Totally Geodesic Foliations and sub-Riemannian Geometry Gianmarco Vega-Molino University of Connecticut 16 December, 2020

PIERROTS THEORE M FOR SINGULAR RIEMANIAN FOLIATIONS

PIERROTS THEORE M FOR SINGULAR RIEMANIAN FOLIATIONS. PublicacionsMatemátiques, Vol 38 (1994), 433-439 . PIERROTS THEORE M FORSINGULARRIEMANIAN FOLIATIONS. ROBERT A. WOLAK. Abstract Let .T be a singular Riemannian foliationona compact connected Riemannian manifold M. We demonstrate that global foliated vector fields generate a distributiontangent ...

Conlon : Review: Philippe Tondeur, Foliations on …

Dynamics of Riemannian $1$-foliations on $3$-manifolds Choy, Jaeyoo and Chu, Hahng-Yun, Taiwanese Journal of Mathematics, 2019 Review: Pierre Fatou, Fonctions Automorphes Ritt, J. F., Bulletin of the American Mathematical Society, 1932

Riemannian Foliations by Molino

Buy Riemannian Foliations by Molino online on Amazon.ae at best prices. Fast and free shipping free returns cash on delivery available on eligible purchase. Sell Best Sellers Today''s Deals Mobile Phones Electronics Fashion New Releases Home Services Prime Customer Service Perfumes Best Sellers

On riemannian foliations with minimal leaves

For a Riemannian foliation, the topology of the corresponding spectral sequence is used to characterize the existence of a bundle-like metric such that the leaves are minimal submanifolds. When the codimension is ≤ 2, a simple characterization of this geometrical property is proved.

Riemannian Foliations | Molino | Springer

Riemannian Foliations Authors Molino Series Title Progress in Mathematics Series Volume 73 Copyright 1988 Publisher Birkhäuser Basel Copyright Holder Springer Science+Business Media New York eBook ISBN 978-1-4684-8670-4 DOI 10.1007/978-1-4684

BASIC FORMS FOR TRANSVERSELY INTEGRABLE SINGULAR RIEMANNIAN FOLIATIONS

In [6] P. Molino described in detail a new class of SRF called orbit{like foliations. The main characteristic feature of these foliations is the fact that any point x has an adapted neighbourhood in which the foliation is the product of an open neighbourhood of xin the L

© Copyright © .Company ANC All rights reserved.Mapa del sitio